DOI QR코드

DOI QR Code

NEW ESTIMATES OF THE CEBYSEV FUNCTIONAL FOR STIELTJES INTEGRALS AND APPLICATIONS

  • Dragomir, S.S.
  • Published : 2004.03.01

Abstract

In this paper, some new estimates of the Cebysev functional for Stieltjes integrals are provided. Applications for quadrature formulae in approximating the Riemann-Stieltjes integral are also given.

Keywords

Cebysev functional;Gruss type inequality;Stieltjes integral.

References

  1. Nonlinear Anal. v.47 no.4 Some inequalities of midpoint and trapezoid type for the Riemann-Stieltjes integral S.S.Dragomir https://doi.org/10.1016/S0362-546X(01)00357-1
  2. J. KSIAM v.5 no.1 On the Ostrowski inequality for Riemann-Stieltjes integral where f is of holder type and u is of bounded variation and applications S.S.Dragomir
  3. Optimisation and Realted Topics Some inequalities for Riemann-Stieltjes integral and applications S.S.Dragomir;A.Rubinov(ed.)
  4. RGMIA Res. Rep. Coll v.5 no.3 Sharp bounds of Cebysev functional for Stieltjes integrals and applications S.S.Dragomir
  5. Korean J. Comput. Appl. Math. v.7 no.3 On the Ostrowski's inequality for Riemann-Stieltjes integral and applications S.S.Dragomir

Cited by

  1. New Grüss type inequalities for double integrals vol.228, 2014, https://doi.org/10.1016/j.amc.2013.11.093
  2. Bounding the Čebyšev functional for the Riemann–Stieltjes integral via a Beesack inequality and applications vol.58, pp.6, 2009, https://doi.org/10.1016/j.camwa.2009.07.029
  3. Norm inequalities of Čebyšev type for power series in Banach algebras vol.2014, pp.1, 2014, https://doi.org/10.1186/1029-242X-2014-294